# SDR AALA202212088273

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 36,052 hours, 13,760 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3797
- Condition: Contaminated
- Location: Zone 100
- Part time: 35,149 hours, 17,811 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME TROUBLE SHOOTING TASK CARDS 26L00021001, 26L00021002 AND FOUND FLUID ON TOP OF THE APU AIR INTAKE INLET FLAP. MAINTENANCE CLEANED THE APU AIR INTAKE PER TASK CARD 26T31049006 AND AMM 49-16-00. NO ADDITIONAL LEAKS OR ODORS WERE NOTED.
